# SDR VNAA202511270007

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEARINGS AND BUSHINGS REMOVAL IN REF. TASK CARD 271500-RH-PSA-AILERON, CORROSION AND SCRATCHES WAS FOUND ON CENTER FITING LUGS R1, R2, R5 AND R6. AT RH AILERON.  CENTER FITING LUGS R1, R2, R5 AND R6. AT RT AILERON WERE REPAIRED IAW REO 670-57-61-237 REV -.
